The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Full-Text PDF (167 KB) | Metadata | Table of Contents | CMH summary
Volume 86, Issue 4, 2011, pp. 967–984
DOI: 10.4171/CMH/245

Published online: 2011-09-22

Prescription de la multiplicité des valeurs propres du laplacien de Hodge–de Rham

Pierre Jammes[1]

(1) Université Nice - Sophia Antipolis, France

On any compact manifold of dimension greater than 6, we prescribe the volume and any finite part of the spectrum of the Hodge Laplacian acting on $p$-form for $1\leq p<\frac n2$. In particular, we prescribe the multiplicity of the first eigenvalues.

Keywords: Hodge Laplacian, differential forms, multiplicity of eigenvalues

Jammes Pierre: Prescription de la multiplicité des valeurs propres du laplacien de Hodge–de Rham. Comment. Math. Helv. 86 (2011), 967-984. doi: 10.4171/CMH/245